advertisement
Question
Posted by: Cindy | 2009/06/02

Hairloss

I have been experiencing hairloss and after blood tests showed i had a shortage of folic acid and Vitamin B12.

Is it possible that this is the cause for the hair loss or could it be these med' s

Symbicord
Nasonex
Yasmin
Androcur
Diane 35
anaesthetic (2 years ago when the hairloss started)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Cindy, are you taking Diane, and Yasmin together? Surely not.

The loss of scalp hair is a reported side effect of yasmin - It may be worth chatting to your doctor about a different pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement